# SDR AALA202411081758

- Difficulty date: October 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 18,088 hours, 5,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 70200104
- Part serial: 70200C1568
- Condition: Low Pressure
- Location: Zone 200
- Part time: 37 hours, 14 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE CIDS PANEL SHOWS CHECK SLIDE PRESSURE FOR OVERWING EXIT AIRCRAFT RIGHT. **SUPPLEMENTAL REPORT FOR AALA202410311758: MAINTENANCE REPLACED THE RIGHT HAND OVERWING SLIDE INFLATION RESERVOIR PER AMM 25-62-46. ** (CLOSED)
